# SDR UALA2011020400594

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,211 hours, 22,602 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Sta 1682, Rbl 56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK HAS CORROSION AT STA 1682, RBL 56 TO RBL 33.   MAJOR REPAIR ACCOMPLISHED: INSTALLED FILLER AND DOUBLER IAW EA PD57-53-072.
